# SDR IPXA2019112749468

- Difficulty date: November 26, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N322UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27748
- Aircraft time: 57,662 hours, 18,917 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN FWD WINDOW IS CRACKED,  PRESSURE HOLDING,  NO AIR LEAK NOTED.  R & R THE LEFT FWD AND RT SIDE WINDOW HEAT CONTROL UNIT IAW AMM 30-40-01. OPS CHECKED GOOD. R & R WINDOW IAW AMM 56-11-01. OPS CHECKED NORMAL.
